Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Used eye dilator. What are the red bumps around eyes? Why are they spreading?

Hi, About a week back i have been to a eye clinic where the test was done using eye dilator. After a day of that test i started getting red bumps around my eyes with dryness and its increasing day by day along with dryness. There is no irritation but a lite swelling now. Its been a week now and the bumps are spreading on my cheeks too. Please advise should i consult a skin specialist or a Opthalmologist?
Asked On : Fri, 15 Jun 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Ramya,
Thanks for writing in.
I think you developed a reaction to one of the ingredients in the drops that were used. I think you can see a ophthalmologist who would be the best person to guide you. Till then, you can take Tablet Cetrizine 10 mg once daily and Refresh tear eye drops 1-4 times a day. This should become ok in 5-6 days.
Hope this helps
Answered: Fri, 15 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor